L’équation de Klein Gordon à données petites
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1996-1997), Talk no. 5, 13 p.
Delort, Jean-Marc 1

1 Jean Marc Delort, Département de Mathématiques, Institut Galilée, Université Paris Nord, Av Jean-Baptiste Clément, 93430 Villetaneuse cedex
@article{SEDP_1996-1997____A5_0,
     author = {Delort, Jean-Marc},
     title = {L{\textquoteright}\'equation de {Klein} {Gordon} \`a donn\'ees petites},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:5},
     pages = {1--13},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1996-1997},
     zbl = {1069.35511},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1996-1997____A5_0/}
}
TY  - JOUR
AU  - Delort, Jean-Marc
TI  - L’équation de Klein Gordon à données petites
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:5
PY  - 1996-1997
SP  - 1
EP  - 13
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1996-1997____A5_0/
LA  - en
ID  - SEDP_1996-1997____A5_0
ER  - 
%0 Journal Article
%A Delort, Jean-Marc
%T L’équation de Klein Gordon à données petites
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:5
%D 1996-1997
%P 1-13
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_1996-1997____A5_0/
%G en
%F SEDP_1996-1997____A5_0
Delort, Jean-Marc. L’équation de Klein Gordon à données petites. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1996-1997), Talk no. 5, 13 p. http://www.numdam.org/item/SEDP_1996-1997____A5_0/

[1] J. Bourgain : Fourier transforms restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, I, II Geom. Funct. Anal. 3, (1993) 107-156, 202-262. | MR | Zbl

[2] V. Georgiev et P. Popivanov : Global solutions to the two-dimensional Klein-Gordon equations, Commun. Part. Diff. Eqs. 16, (1991) 941–995. | MR | Zbl

[3] L. Hörmander : Non-linear Hyperbolic Differential Equations, Lectures Notes in Lund, preprint, (1986-87).

[4] S. Klainerman : Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions, Comm. Pure Appl. Math. 38, (1985) 631-641. | MR | Zbl

[5] S. Klainerman et M. Machedon : Smoothing estimates for null form and applications, 81 Duke Math. J. (1995) 99-133. | MR | Zbl

[6] R. Kosecki : The Unit Condition and Global Existence for a Class of Nonlinear Klein-Gordon Equations, Jour. Diff. Eq. 100, (1992) 257-268. | MR | Zbl

[7] K. Moriyama, S. Tonegawa et Y. Tsutsumi : Almost Global Existence of Solution for the Quadratic Semilinear Klein-Gordon Equation in One Space Dimension, preprint, (1996). | MR

[8] T. Ozawa, K. Tsutaya et Y. Tsutsumi : Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic non-linearity in two space dimensions, Math. Z., 222, (1996) 341-362. | MR | Zbl

[9] J. Shatah : Normal forms and quadratic nonlinear Klein-Gordon equations, Comm. Pure Appl. Math. 38, (1985) 685-696. | MR | Zbl

[10] J.C.H. Simon et E. Taflin : The Cauchy problem for nonlinear Klein-Gordon equations, Commun. Math. Phys. 152, (1993) 433-478. | MR | Zbl